# SDR DALA2020092903224

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 89,158 hours, 39,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY PATH LIGHTS AT ROWS 27-37 INOPERATIVE.  CORRECTIVE ACTION: REPLACED THE DIODE AT PACK M10568.  SYSTEM OPERATION IS NORMAL.
